REAL

Any four independent edges of a 4-connected graph are contained in a circuit

Erdős, Péter and Győri, Ervin (1985) Any four independent edges of a 4-connected graph are contained in a circuit. ACTA MATHEMATICA HUNGARICA, 46 (3-4). pp. 311-313. ISSN 0236-5294

[img] Text
ErdosGyori-ActaMath85.pdf
Restricted to Repository staff only

Download (197Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 07 Feb 2014 02:14
Last Modified: 07 Feb 2014 02:14
URI: http://real.mtak.hu/id/eprint/10090

Actions (login required)

View Item View Item